# SDR IPXA2021042168496

- Difficulty date: April 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 21,389 hours, 13,244 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A**ATB-SUPPLEMENTAL SDR -EMG DCLD-NO EQP USED-UNEVNTFL LDG-AC OOS**ON CLIMB #1 REV UNLCK LT ILLUM LEVEL AC @ 17000 FT, APRX 5 MIN LATER ECAM ILLUM #1 ENG DWN APRX 30 MIN. PERF WINDMILL INSP AFTER IFSD. R/R MAIN ENG OIL FILTERS AS REQD. PERF CK OF MAG CHIP DETECTORS. RAN ENG-NO LKS. CKS NORM REF AMM 72-00-00-601. DEF T/R MEL 78-30-01.CW DMP 78-30-01.REVERSED DMP, REPLACED #1 ENG T/R PRSOV, LEAK CHECKED AND OPS GOOD IAW AMM 79-31-05PB 0401. PLACARD REMOVED. THIS CLEARS DEFERRAL M 742253.
